Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 60, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jul 26, 2012, 8:24 PM MDT for Glacier County, Toole County, Montana. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 8:24 PM MDT (02:24 UTC)
- Expired
- Jul 26, 2012, 9:30 PM MDT
- In force
- 66 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Glacier County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 159 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 8:40 PM MDT | HAIL 1.5 | 5 Ese Ferdig, MT | MEASURED PING-PONG SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 2.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 2380 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
986 WUUS55 KTFX 270224 SVRTFX MTC035-101-270330- /O.NEW.KTFX.SV.W.0060.120727T0224Z-120727T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 824 PM MDT THU JUL 26 2012 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GLACIER COUNTY IN NORTH CENTRAL MONTANA... NORTHERN TOOLE COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 930 PM MDT * AT 817 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 8 MILES NORTHWEST OF KEVIN...MOVING EAST-SOUTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR SUNBURST AROUND 830 PM MDT. HAIL TO THE SIZE OF GOLF BALLS IS LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4901 11128 4859 11128 4874 11242 4900 11240 TIME...MOT...LOC 0223Z 279DEG 39KT 4881 11200 $$
2 follow-up statements
610 WWUS55 KTFX 270308 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 908 PM MDT THU JUL 26 2012 MTC035-270314- /O.CAN.KTFX.SV.W.0060.000000T0000Z-120727T0330Z/ GLACIER MT- 908 PM MDT THU JUL 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLACIER COUNTY IS CANCELLED... THE THUNDERSTORM HAS MOVED OUT OF THE COUNTY. AS A RESULT...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 4868 11193 4893 11198 4894 11128 4859 11128 TIME...MOT...LOC 0304Z 279DEG 39KT 4874 11133 $$ MTC101-270330- /O.CON.KTFX.SV.W.0060.000000T0000Z-120727T0330Z/ TOOLE MT- 908 PM MDT THU JUL 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR NORTHERN TOOLE COUNTY... AT 854 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 13 MILES EAST OF FERDIG...OR 24 MILES NORTHEAST OF SHELBY...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF TOOLE COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4868 11193 4893 11198 4894 11128 4859 11128 TIME...MOT...LOC 0304Z 279DEG 39KT 4874 11133 $$ MPJ
274 WWUS55 KTFX 270327 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 927 PM MDT THU JUL 26 2012 MTC101-270337- /O.EXP.KTFX.SV.W.0060.000000T0000Z-120727T0330Z/ TOOLE MT- 927 PM MDT THU JUL 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TOOLE COUNTY WILL EXPIRE AT 930 PM MDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. LAT...LON 4868 11193 4893 11198 4894 11128 4859 11128 TIME...MOT...LOC 0327Z 279DEG 39KT 4870 11096 $$ MPJ
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 5:40 PM MDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 26, 5:40 PM MDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 540 PM MDT THU JUL 26 2012 UPDATE TO AVIATION .DISCUSSION... THIS AFTERNOON THROUGH SATURDAY EVENING...NOT MUCH CHANGE EXPECTED IN CONDITIONS OR THE OVERALL WEATHER PATTERN THROUGH THE SHORT-TERM PERIOD...AS A LARGE RIDGE OF HIGH PRESSURE CONTINUES TO SLOWLY STRENGTHEN OVER THE NRN ROCKIES. RIDGE WILL PRODUCE MOSTLY DRY CONDITIONS BETWEEN INTERMITTENT PASSAGES OF MONSOONAL/PACIFIC MOISTURE THAT WILL LEAD TO THUNDERSTORMS EACH AFTN/EVE. EXPECT MOST OF THE STORM ACTIVITY TO BE ALONG THE ROCKY MTN FRONT AND OVER SOUTHWEST MT THIS EVE BUT FORECAST MODELS CONTINUE TO INDICATE WIDER COVERAGE OF STORMS TOMORROW EVE...WITH AT LEAST ISOLATED COVERAGE ACROSS THE CENTRAL AND HILINE COUNTIES AND SLIGHTLY HIGHER COVERAGE OVER SOUTHWEST MT. PRETTY MUCH THE SAME FORECAST FOR SATURDAY WITH A REDUCED CHANCE OF STORMS ALONG THE HILINE. A FEW OF THESE STORMS MAY BECOME STRONG WITH BRIEF HEAVY DOWNPOURS AND GUSTY OUTFLOW WINDS BUT OVERALL SEVERE THREAT IS LOW THIS EVE THRU SAT EVE. TEMPERATURES WARM BACK INTO THE LOW 90S OVER THE VALLEYS AND PLAINS TOMORROW AND SATURDAY...WITH PLEASANTLY COOLER UPPER 70S TO MID 80S IN THE MTNS. WARANAUSKAS SATURDAY NIGHT THROUGH THURSDAY...THE PERIOD BEGINS WITH SHORTWAVE ENERGY MOVING THROUGH THE UPPER RIDGE POSITION AND INITIATING ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE AREA. BY SUNDAY AFTERNOON THE UPPER RIDGE REBOUNDS AND USHERS IN A RELATIVELY QUIET PERIOD THAT WILL LAST THROUGH WEDNESDAY. PERIODIC SHORTWAVE ENERGY MOVING THROUGH THE RIDGE WILL KICK OFF ISOLATED THUNDERSTORMS... MAINLY OVER HIGHER TERRAIN DURING THIS TIME. BY THURSDAY...THE GFS BRINGS AN UPPER TROF ACROSS SOUTHERN CANADA WHILE THE EUROPEAN MAINTAINS AN UPPER RIDGE OVER THE AREA. TEMPERATURES WILL REMAIN ABOVE SEASONAL AVERAGES DURING THE PERIOD WITH THE GFS HINTING AT READINGS DROPPING BACK TO SEASONAL READINGS ON THURSDAY. && .AVIATION... UPDATED 2340Z. VFR CONDITIONS ARE GENERALLY EXPECTED TO CONTINUE AT LEAST THROUGH FRIDAY AFTERNOON...UNLESS OTHERWISE SPECIFIED BELOW. HIGH PRESSURE ALOFT WILL REMAIN OVER THE AREA THROUGH THE PERIOD. HOWEVER...A DISTURBANCE IN THE RESULTING WESTERLY FLOW ALOFT CAUSED A LINE OF THUNDERSTORMS TO DEVELOP AND MOVE EAST ACROSS THE AREA. THESE STORMS HAVE ALREADY MOVED THROUGH THE KHLN KGTF AREAS AND ARE APPROACHING THE KHVR AND KLWT AREA CURRENTLY. KLWT HAS THE GREATER CHANCE OF HAVING MVFR CONDITIONS IN BRIEF HEAVY RAIN THROUGH 02Z WITH LOTS OF LIGHTNING...WIND GUSTS TO 30 KT...AND SMALL HAIL. OTHERWISE...ISOLATED THUNDERSTORMS MAY STILL DEVELOP THROUGH 03Z ACROSS THE AREA...BUT MVFR CONDITIONS ARE UNLIKELY TO IMPACT THE OTHER TERMINALS. STORMS SHOULD GENERALLY BE DONE ACROSS THE AREA BY 06Z. HOWEVER...ANOTHER DISTURBANCE WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE AREA AFTER 17Z FRIDAY. COULSTON/MPJ && .FIRE WEATHER... NO FIRE WEATHER HIGHLIGHTS ARE PLANNED FOR AT THIS TIME OVER THE NEXT FEW DAYS. AFTERNOON HUMIDITIES DROPPING INTO THE TEENS TO MID 20 PERCENT RANGE COUPLED WITH VERY WARM TEMPERATURES CAN BE EXPECTED THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. OVERALL...WINDS SHOULD BE ON THE LIGHT SIDE MOST DAYS...BUT AN HOUR OR TWO OF BREEZY WINDS SHOULD BE EXPECTED DURING THE PRIME AFTERNOON HEATING HOURS (MAINLY 1 PM TO 5 PM) MOST DAYS. ADDITIONALLY... ISOLATED/SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE FIRE DISTRICTS THROUGH THE WEEKEND. MOST THUNDERSTORMS WILL PRODUCE OCCASIONAL TO FREQUENT LIGHTNING AT TIMES...WITH LITTLE RAINFALL THOUGH WETTER STORMS WILL OCCUR AS WELL. BRUSDA/WARANAUSKAS && .PRELIMINARY POINT TEMPS/POPS... GTF 57 92 60 92 / 20 20 20 20 CTB 52 88 56 88 / 20 20 20 10 HLN 57 90 59 91 / 20 20 20 20 BZN 51 90 51 90 / 20 30 30 20 WEY 43 79 42 81 / 20 30 20 20 DLN 54 86 52 87 / 20 20 20 20 HVR 56 92 60 93 / 10 20 20 20 LWT 53 87 57 88 / 10 20 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WARANAUSKAS LONG TERM...EMANUEL AVIATION...MPJ/COULSTON WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 26, 3:51 AM MDT, 16 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 351 AM MDT THU JUL 26 2012 MTZ008-012>015-048>055-271200- BEAVERHEAD-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- MADISON-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN- FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 351 AM MDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE REGION THIS AFTERNOON AND EVENING. THE MAIN THREAT FROM ANY STRONG THUNDERSTORMS TODAY WILL BE FREQUENT LIGHTNING AND BRIEF WIND GUSTS FROM 45 TO 55 MPH...WITH A SMALL CHANCE FOR AN ISOLATED SEVERE THUNDERSTORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE REGION FRIDAY THROUGH SATURDAY. THE MAIN THREAT FROM ANY STRONG THUNDERSTORMS WILL BE FREQUENT LIGHTNING AND BRIEF WIND GUSTS FROM 45 TO 55 MPH...WITH A SMALL CHANCE FOR AN ISOLATED SEVERE THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF STRONG WIND GUSTS OR A SEVERE THUNDERSTORM WOULD GREATLY BE APPRECIATED. MTZ009>011-044>047-271200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE- 351 AM MDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 5:58 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
558 PM MDT THU JUL 26 2012
MTZ050-051-270100-
FERGUS MT-JUDITH BASIN MT-
558 PM MDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN JUDITH BASIN AND
SOUTHERN FERGUS COUNTIES UNTIL 700 PM MDT...
AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOORE...OR 10 MILES SOUTHWEST OF
LEWISTOWN...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN OF UP TO A HALF
INCH IN A HALF HOUR...AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...
FORESTGROVE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4730 10832 4730 10855 4726 10860 4726 10871
4719 10870 4717 10873 4711 10873 4710 10860
4686 10860 4683 10972 4710 10981 4743 10831
4735 10830
TIME...MOT...LOC 2358Z 257DEG 23KT 4699 10958
COULSTONLocal storm report, Jul 26, 6:07 PM MDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
607 PM MDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM TSTM WND GST 21 SE CASCADE 47.05N 111.39W
07/26/2012 M65 MPH CASCADE MT MESONET
65 MPH THUNDERSTORM WIND GUST REPORTED AT MILLEGAN
AUTOMATED WEATHER SITE.
&&
COULSTONLocal storm report, Jul 26, 7:07 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
707 PM MDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND GST 2 WSW LEWISTOWN 47.05N 109.47W
07/26/2012 M52 MPH FERGUS MT ASOS
52 MPH THUNDERSTORM WIND GUST REPORTED AT LEWISTOWN
ASOS SITE AT 608 PM MDT.
&&
COULSTONLocal storm report, Jul 26, 7:10 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREAT FALLS MT
710 PM MDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL MONTANA CITY 46.54N 111.93W
07/26/2012 E0.25 INCH JEFFERSON MT CO-OP OBSERVER
0421 PM TSTM WND GST 21 SE CASCADE 47.05N 111.39W
07/26/2012 M65 MPH CASCADE MT MESONET
65 MPH THUNDERSTORM WIND GUST REPORTED AT MILLEGAN
AUTOMATED WEATHER SITE.
0608 PM TSTM WND GST 2 WSW LEWISTOWN 47.05N 109.47W
07/26/2012 M52 MPH FERGUS MT ASOS
52 MPH THUNDERSTORM WIND GUST REPORTED AT LEWISTOWN
ASOS SITE AT 608 PM MDT.
&&
COULSTONSpecial weather statement, Jul 26, 7:21 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
721 PM MDT THU JUL 26 2012
MTZ010-044-270200-
EASTERN GLACIER MT-TOOLE MT-
721 PM MDT THU JUL 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLACIER AND
NORTHWESTERN TOOLE COUNTIES UNTIL 800 PM MDT...
AT 715 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF SUNBURST...OR 18 MILES NORTH OF
CUT BANK...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
SUNBURST...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4900 11154 4882 11150 4871 11222 4901 11233
4901 11156
TIME...MOT...LOC 0121Z 261DEG 22KT 4888 11213
COULSTONLocal storm report, Jul 26, 7:46 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
746 PM MDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND GST 7 SE HILGER 47.18N 109.25W
07/26/2012 M65 MPH FERGUS MT MESONET
65 MPH THUNDERSTORM WIND GUST OCCURRED BETWEEN 552 PM
AND 652 PM MDT AT JUDITH PEAK RAWS SITE. 0.34 INCHES OF
RAIN ALSO FELL DURING THIS TIME.
&&
COULSTONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:21 PM MDT | Special Weather Statement | TFX | Toole | 39 min |
| Jul 26, 7:37 PM MDT | Severe Thunderstorm Warning | TFX | Glacier | 53 min |
| Jul 26, 9:40 PM MDT | Special Weather Statement | TFX | Gallatin | 65 min |
| Jul 27, 3:05 PM MDT | Special Weather Statement | TFX | Madison | 40 min |
| Jul 27, 3:31 PM MDT | Special Weather Statement | TFX | Madison | 44 min |
| Jul 27, 4:31 PM MDT | Special Weather Statement | TFX | Beaverhead, Gallatin, Madison | 44 min |
| Jul 27, 4:51 PM MDT | Special Weather Statement | TFX | Jefferson | 69 min |
| Jul 27, 5:20 PM MDT | Special Weather Statement | TFX | Gallatin | 25 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.